| Catalog Number |
SRX-650 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Abscess (1690); Fluid Discharge (2686)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of drainage, abscess, and wound dehiscence is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: drainage, abscess, and wound dehiscence.
Event or Problem Description
Patient reported drainage, abscess, and hole near stitches.Device remains implanted.This relates to the left side.
Event or Problem Description
Device has been explanted and replaced.